# SDR RAAA97E8012

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR SEAT TRACK REPAIR (RAAA97E8011) FOUND TRANSVERSE FLOORBEAM CORRODED AT FS 996 FROM RBL 45 TO RBL 63. REPLACED CORRODED SECTION AND REPAIRED TRANSVERSE FLOORBEAM PER SRM 51-3-7, FIG 1.
